Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Liquid vitamin "additives" safe while on combo?
May 2, 2003

I have been doing a lot of reading recently about liquid vitamins being more beneficial than the tablets most people now take (liquid vitamins are more easily/fully broken down in one's digestive tract and thus more easily and fully absorbed; the process by which tablets are made heat them to a degree which makes some of the vitamins ineffective, etc.). So, I have been looking around in health food stores and on-line for a good liquid vitamin. However it seems that every one I find, and there are many, have a lot more things in them besides vitamins and the standard minerals one finds in tablet form (e.g., grape seed, cranberry extract, carotenoid complex, natural amino acids and enzymes, etc.). My worry about this stems from discoveries in the past about natural products that were found to react negatively with HIV meds (e.g., St. John's Wart). Are these "natural" additives in liquid vitamins any threat to those of us taking HIV meds and their effectiveness, or do we even know yet? I would really like to change to a liquid vitamin due to what seems to be better absorption and all around benefits as well as to not have to take another pill that upsets my stomach. Thanks.

Response from Mr. Vergel

There really isn't any evidence that the liquid formulas are any better absorbed and they are usually a lot more expensive per milligram. Try the perfect blend from Supernutrition. You can get it at www.houstonbuyersclub.org



Previous
working hard
Next
Liposuction on hump and neck

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement